Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Two theorems concerning convergence of Fourier series

Author: Shin-ichi Izumi
Journal: Proc. Amer. Math. Soc. 10 (1959), 744-754
MSC: Primary 42.00
Erratum: Proc. Amer. Math. Soc. 11 (1960), 999-1000.
MathSciNet review: 0108679
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hille and G. Klein, On the Riemann's theorem of Fourier series, Duke Math. J. vol. 21 (1954). MR 0064183 (16:241b)
  • [2] S. Izumi, Some trigonometrical series XIV, Proc. Japan Acad. vol. 31 (1955). MR 0076909 (17:963c)
  • [3] -, Notes on Fourier analysis (XXVI): Negative examples in the theory of Fourier series, Tôhoku Math. J. vol. 1 (1950).
  • [4] M. E. Noble, On a convergence criterion of Hardy and Littlewood, Quart. J. Math. vol. 9 (1958) pp. 28-39. MR 0102696 (21:1483)
  • [5] A. Zygmund, Trigonometrical series, Warsaw, 1936.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society